Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 295041, 12 pages
http://dx.doi.org/10.1155/2013/295041
Research Article

Strong Convergence Properties and Strong Stability for Weighted Sums of AANA Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 10 August 2013; Accepted 22 October 2013

Academic Editor: Jaume Giné

Copyright © 2013 Zhiyong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiyong Chen, Shuhe Hu, Jimin Ling, and Xuejun Wang, “Strong Convergence Properties and Strong Stability for Weighted Sums of AANA Random Variables,” Abstract and Applied Analysis, vol. 2013, Article ID 295041, 12 pages, 2013. https://doi.org/10.1155/2013/295041.